# SDR 2003F00229

- Difficulty date: February 9, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N599DA
- Make and model: Cndair CL604
- Aircraft serial: 5498
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 604509697
- Condition: Failed
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILERS DID NOT DEPLOY AT KPTK.  NO DISCREPANCIES WERE DISCOVERED DURING TROUBLESHOOTING, AND SEVERAL OPERATIONAL CHECKS PER THE CL604 MM TASK 27-61-00-720-802.  THE PSEU (CONTROLLER) WAS CHANGED AS A PRECAUTION PER BOMBARDIER RECOMMENDATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
